Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jlchilly

skin getting worse with accutane in 5th month

i've been on accutane for 4 months. my skin became clear right away, however i've started breaking out again over the past couple weeks. my doctor said that the last 8 weeks are when my acne should go away. does anyone know why it's getting worse now?

Share this post


Link to post
Share on other sites

youre probably immune to your accutane dosage since youve been taking it for so long, maybe you need to up the dosage so that its more powerful?

Share this post


Link to post
Share on other sites

I have been on tane for 2 months 8 days.

first month was on 30mg daily and then start of second and through till the end of my four month treatment 50mg

it has stopped working, i am getin huge breakouts on the side of my face which is leaving huge splodges of red marks all over the place.

my face looks like crap, and i started on tane with mild acne, now i have moderate. i hope it clears soon......

i dont even see my derm now till the end of teratment aug 5th

Share this post


Link to post
Share on other sites

I have been on accutane for 2 months exactly now. My cheeks are almost perfect. My Forehead isn't too bad. Accutane is still kicking the crap out of my acne.

disco_keenan.jpg

It is wierd though. My cheeks were bad when I took that photo in december. Now, my cheeks are perfect, but my forehead is kind of gross.

disco_keenan1.jpg

Have to get some photos of me now.

Share this post


Link to post
Share on other sites

chicklet-

It sounds like upping your dosage is what is causing the breakout. That means that it is working, not that it has stopped. Accutane causes any potential breakouts that are deep under the skin to surface and the increased dosage is speeding up that process. Even though you don't see you derm for a while, yo may want to call and talk to him or her. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×